Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Rigorous running, passed bright red blood in stools. Previous knee surgery done. Causes?

Hi I have just returned from some rigourous running and have been too the toilet twice and passed blood on both occasions, it was bright red in colour. i am 39 years of age 90kg and 5ft11. i am in the army so do lead quite an active lifestyle but have just come back from knee surgery and haven t done much rigourous running unyil this week
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Thanks for your query.
The blood in the stools may not be due to running.
There are many causes for Bleeding per rectum.Most common cause of bright red stools is Haemorrhoids(Piles).If it is associated with loose stools,it may be Dysentry due to Bacterial infection or Parasitic.
You didn't mention the drugs that you have taken after knee surgery.
Any how,consult your Surgeon and get confirmed.
All the best
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor